# SDR C2XA95CL015

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 10,640 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR-CLE - FLT 3189 - THE RT MAIN GEAR WOULD NOT RETRACT.  FERRIED ACFT TO CLE.  MAINTENANCE ADJUSTED RT MAIN GEAR ACTUATOR AND OPS CHECK GOOD.  IAW EMB MM 32-30-00.  ACFT RETURNED TO SERVICE.  (W)
